MS is a neurological disorder so I do not know for sure. Some have said barametric changes effect them. Periods the same. Not everything is MS. I for example have tendinitis in my foot.
Hi and welcome to our little MS community,
If it does turn out to be MS, then what you are experiencing could be related to pseudo relapses, as far as i understand it, menstruation increases your core temperature, so it's possible for an MSer to experience the temporary return or worsening of symptoms around their cycle. see information below:
Women with MS say that their symptoms often feel worse around their periods, especially weakness, balance, fatigue and depression.
Just before, and during a period, the core body temperature rises a little and this can sometimes make MS symptoms feel worse.
Some medications used to treat MS can have an effect on the menstrual cycle. Some antidepressants, Mitoxantrone, and beta interferon can also cause problems such as irregular periods or 'spotting' in between periods.
However, these side effects often improve on their own after several months of taking the treatment. Glatiramer acetate has no known effects on menstruation.
If dealing with periods becomes problematic, you might think about minimising periods or even stopping them altogether. There are various ways of doing this, such as using certain types of contraceptive pill or hormone-based intrauterine devices (sometimes known as 'coils')."
In regards to 'rain', I'm totally unaware of 'rain' specifically having any effect on an MSer, the only weather association i know about is in regards to the pseudo effect of the warmer seasons ie Uhthoff (heat intolerance). It's possible your being effected by the increased humidity when it rains but other than that I'm at a loss to come up with a reasonable explanation for why just the 'rain' could be an issue for someone with MS.
It's possible your foot cramping is related to MS because your paresthesia is in your lower limbs, if it is from MS then you could be dealing with some levels of spasticity and or muscle spasms. This might help explain the issue best...
Hope that helps........JJ